# SDR AALA202509054105

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 39,013 hours, 5,168 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley Mat
- Condition: Peeling
- Location: Zone 900
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOORING IN G1 PEELING UP, FA'S TRIPPING OVER IT.  MAINTENANCE REPLACED FLOOR MAT AT GALLEY G1 IAW AFMM 20-25-16.
